# SDR SCNA20251202458

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 71,913 hours, 41,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DISCHARGED.  INSTALLED SERVICEABLE SLIDE IAW AMM 25-66-01 MEL 52-16-1 CLEARED.
